# SDR 2023F00107

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: General aviation
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 71,576 hours, 30,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Part serial: NA
- Condition: Blown
- Location: Zone 800
- Component: Light
- Component part number: WL767
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT RH PAX ENTRY DOOR (EXTERIOR LIGHT) DOESN'T TURN ON DURING TEST.  R/R SLIDE LIGHT (EMERGENCY LIGHT) ON AFT RH PAX ENTRY DOOR EXTERIOR LIGHT IAW AMM TASK 33-51-06-902-082 OPS CHECK GOOD
